# SDR CA091215008

- Difficulty date: November 24, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE CUSTOMER REPORTED SMOKE IN THE CABIN.  PRELIMINARY INSPECTION FOUND OIL RESIDUES BEHIND THE FAN, ENGINE IS LIKELY TO BE REMOVED AND MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.  (TC NR 20091215008)
